MathSciNet Relay Station
MathSciNet bibliographic data
MR722772 (85f:57028) 57T15 (14M15 55P62 55S37)
Hoffman, Michael Endomorphisms of the cohomology of complex Grassmannians. Trans. Amer. Math. Soc. 281 (1984), no. 2, 745–760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement